Alert archive / Washington / Gale Warnings in 2017
Gale Warning 52, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Jun 30, 2017, 2:47 AM PDT. It took effect at Jun 30, 2017, 2:41 PM PDT. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2017, 2:47 AM PDT (09:47 UTC)
- In effect from
- Jun 30, 2017, 2:41 PM PDT
- Expired
- Jul 2, 2017, 2:58 AM PDT
- In force
- 36 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
723 WHUS76 KSEW 300947 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 247 AM PDT FRI JUN 30 2017 PZZ131-132-301800- /O.NEW.KSEW.GL.W.0052.170701T0000Z-170701T0700Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 247 AM PDT FRI JUN 30 2017 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT. * WINDS AND WAVES...WEST WIND 10 TO 20 KNOTS TODAY WILL RISE TO 25 TO 35 KNOTS THIS EVENING. WIND WAVES 1 TO 3 FEET WILL BUILD TO 4 TO 6 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV
9 follow-up statements
984 WHUS76 KSEW 301546 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 846 AM PDT FRI JUN 30 2017 PZZ131-132-010000- /O.EXT.KSEW.GL.W.0052.170701T0000Z-170701T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 846 AM PDT FRI JUN 30 2017 ...GALE WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WINDS AND WAVES...WEST WIND 10 TO 20 KNOTS TODAY WILL RISE TO 25 TO 35 KNOTS EARLY THIS EVENING. WIND WAVES 1 TO 3 FEET WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ134-010000- /O.NEW.KSEW.SC.Y.0160.170701T0000Z-170701T1000Z/ ADMIRALTY INLET- 846 AM PDT FRI JUN 30 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT SATURDAY. * WINDS...NORTHWEST WIND RISING TO 15 TO 25 KNOTS THIS EVENING. WIND WAVES BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
621 WHUS76 KSEW 302141 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 241 PM PDT FRI JUN 30 2017 PZZ131-132-010545- /O.EXT.KSEW.GL.W.0052.170630T2141Z-170701T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 241 PM PDT FRI JUN 30 2017 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS AND WAVES...WEST WIND 25 TO 35 KNOTS. WIND WAVES 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-010545- /O.EXB.KSEW.SC.Y.0160.170630T2141Z-170701T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 241 PM PDT FRI JUN 30 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS...SOUTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-010545- /O.EXT.KSEW.SC.Y.0160.170630T2141Z-170701T1000Z/ ADMIRALTY INLET- 241 PM PDT FRI JUN 30 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...NORTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
398 WHUS76 KSEW 010355 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 855 PM PDT FRI JUN 30 2017 PZZ131-132-011000- /O.CON.KSEW.GL.W.0052.000000T0000Z-170701T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 855 PM PDT FRI JUN 30 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...WEST 25 TO 35 KNOTS. WIND WAVES 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ134-011000- /O.CON.KSEW.SC.Y.0160.000000T0000Z-170701T1000Z/ ADMIRALTY INLET- 855 PM PDT FRI JUN 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-011000- /O.CON.KSEW.SC.Y.0160.000000T0000Z-170701T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 855 PM PDT FRI JUN 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
413 WHUS76 KSEW 010956 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 256 AM PDT SAT JUL 1 2017 PZZ134-011800- /O.CAN.KSEW.SC.Y.0160.000000T0000Z-170701T1000Z/ /O.NEW.KSEW.SC.Y.0161.170702T0100Z-170702T1000Z/ ADMIRALTY INLET- 256 AM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT SUNDAY. * WINDS...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-132-011800- /O.EXT.KSEW.GL.W.0052.000000T0000Z-170701T1300Z/ /O.NEW.KSEW.SC.Y.0161.170701T1300Z-170702T1300Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 256 AM PDT SAT JUL 1 2017 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 AM PDT SUNDAY. * WINDS...WEST 25 TO 35 KNOTS EASING TO 15 TO 30 KNOTS EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-011800- /O.EXT.KSEW.SC.Y.0160.000000T0000Z-170701T1300Z/ /O.NEW.KSEW.SC.Y.0161.170702T0100Z-170702T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 256 AM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT SUNDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS EARLY THIS MORNING AND AGAIN TONIGHT. HIGHEST WINDS FAR SOUTH PART. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
696 WHUS76 KSEW 011240 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 540 AM PDT SAT JUL 1 2017 PZZ131-132-012045- /O.EXT.KSEW.GL.W.0052.000000T0000Z-170701T1600Z/ /O.EXT.KSEW.SC.Y.0161.170701T1600Z-170702T1300Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 540 AM PDT SAT JUL 1 2017 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 AM PDT SUNDAY... * WINDS...WEST 25 TO 35 KNOTS EASING TO 15 TO 30 KNOTS EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-012045- /O.EXT.KSEW.SC.Y.0160.000000T0000Z-170701T1600Z/ /O.CON.KSEW.SC.Y.0161.170702T0100Z-170702T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 540 AM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT SUNDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS EARLY THIS MORNING AND AGAIN TONIGHT. HIGHEST WINDS FAR SOUTH PART. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-012045- /O.CON.KSEW.SC.Y.0161.170702T0100Z-170702T1000Z/ ADMIRALTY INLET- 540 AM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT SUNDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
761 WHUS76 KSEW 011556 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 856 AM PDT SAT JUL 1 2017 PZZ131-132-020000- /O.EXT.KSEW.GL.W.0052.000000T0000Z-170702T1000Z/ /O.CAN.KSEW.SC.Y.0161.170701T1600Z-170702T1300Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 856 AM PDT SAT JUL 1 2017 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WINDS...WEST 15 TO 30 KNOTS RISING TO 25 TO 35 KNOTS LATE THIS AFTERNOON THROUGH TONIGHT. * SEAS...2 TO 5 FEET RISING TO 4 TO 6 FEET LATE TONIGHT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-020000- /O.CON.KSEW.SC.Y.0160.000000T0000Z-170701T1600Z/ /O.CON.KSEW.SC.Y.0161.170702T0100Z-170702T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 856 AM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT SUNDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. HIGHEST WINDS FAR SOUTH PART. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-020000- /O.CON.KSEW.SC.Y.0161.170702T0100Z-170702T1000Z/ ADMIRALTY INLET- 856 AM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT SUNDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
162 WHUS76 KSEW 012140 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 240 PM PDT SAT JUL 1 2017 PZZ131-132-020545- /O.CON.KSEW.GL.W.0052.000000T0000Z-170702T1000Z/ /O.NEW.KSEW.GL.A.0032.170703T0000Z-170703T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 240 PM PDT SAT JUL 1 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. * WINDS...WEST 15 TO 30 KNOTS RISING TO 25 TO 35 KNOTS LATE THIS AFTERNOON THROUGH TONIGHT. GALES MAY REDEVELOP LATE SUNDAY AFTERNOON. * SEAS...2 TO 5 FEET RISING TO 4 TO 6 FEET LATE TONIGHT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ134-020545- /O.CON.KSEW.SC.Y.0161.170702T0100Z-170702T1000Z/ ADMIRALTY INLET- 240 PM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT SUNDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-020545- /O.CON.KSEW.SC.Y.0161.170702T0100Z-170702T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 240 PM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT SUNDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. HIGHEST WINDS FAR SOUTH PART. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
503 WHUS76 KSEW 020356 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 856 PM PDT SAT JUL 1 2017 PZZ131-132-021200- /O.CON.KSEW.GL.W.0052.000000T0000Z-170702T1000Z/ /O.CON.KSEW.GL.A.0032.170703T0000Z-170703T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 856 PM PDT SAT JUL 1 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... * WINDS...WEST 25 TO 35 KNOTS TONIGHT. WEST 25 TO 35 KNOTS POSSIBLE SUNDAY AFTERNOON AND NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ134-021000- /O.CON.KSEW.SC.Y.0161.000000T0000Z-170702T1000Z/ ADMIRALTY INLET- 856 PM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-021000- /O.CON.KSEW.SC.Y.0161.000000T0000Z-170702T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 856 PM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. HIGHEST WINDS FAR SOUTH PART. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
504 WHUS76 KSEW 020958 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 258 AM PDT SUN JUL 2 2017 PZZ131-132-021800- /O.CAN.KSEW.GL.W.0052.000000T0000Z-170702T1000Z/ /O.NEW.KSEW.SC.Y.0162.170702T1000Z-170702T2200Z/ /O.UPG.KSEW.GL.A.0032.170703T0000Z-170703T1000Z/ /O.NEW.KSEW.GL.W.0053.170702T2200Z-170703T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 258 AM PDT SUN JUL 2 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...WEST 15 TO 25 KNOTS RISING TO 25 TO 35 KNOTS LATE THIS AFTERNOON OR EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-021800- /O.CAN.KSEW.SC.Y.0161.000000T0000Z-170702T1000Z/ /O.NEW.KSEW.SC.Y.0162.170702T2200Z-170703T1000Z/ ADMIRALTY INLET- 258 AM PDT SUN JUL 2 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY. * WINDS...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-021800- /O.CAN.KSEW.SC.Y.0161.000000T0000Z-170702T1000Z/ /O.NEW.KSEW.SC.Y.0162.170702T2200Z-170703T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 258 AM PDT SUN JUL 2 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS. HIGHEST WINDS FAR SOUTH PART. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-021800- /O.NEW.KSEW.SC.Y.0163.170703T0000Z-170704T0600Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 258 AM PDT SUN JUL 2 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT MONDAY. * WINDS...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jun 29, 8:20 PM PDT, 6 hours 27 minutes earlier.
Area forecast discussion, Jun 29, 8:20 PM PDT, 6 hours 27 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
820 PM PDT Thu Jun 29 2017
.SYNOPSIS...An upper level ridge and mostly dry air mass will bring
a sunny and warm day on Friday. A weak front approaching the region
will trigger a marine push Friday night for mostly cloudy skies
Saturday morning and cooler temperatures. Increasing onshore flow
will bring partly sunny skies Sunday and Monday. An upper level
ridge will result in more sunshine and warmer temperatures on
Independence Day.
&&
.SHORT TERM...Low level onshore flow is slightly weaker this
evening. However, solid stratus over the coastal waters and hugging
the shoreline is nicely positioned to spread across the coast and
partway inland overnight. Otherwise, with an upper level ridge
crossing the region the air mass will remain dry tonight and Friday
for a warm and sunny day. Guidance has been pretty consistent with
Friday's high temperatures in the mid 70s to lower 80s inland and
around 70 along the coast.
The ridge axis will shift over the ID panhandle Friday evening while
an upper level trough and a weak front approach from offshore. The
approaching front puts the squeeze on the surface ridge over the WA
offshore waters triggering a marine push. The GFS shows the UIL-BLI
pressure gradient reaching 4.3 MB Friday evening while the HQM-SEA
gradient gets up to 3.6 MB. The NAM brings both gradients up to just
over 3 MB. This push will put an end to our minor warming trend with
inland highs backing off to the lower to mid 70s. The marine push
should be shallow enough for the stratus to burn off Saturday
afternoon.
Onshore flow will increase again Saturday evening bringing another
surge of marine moisture inland from the coast. Results on Sunday
should be similar, mild temperatures with areas of morning stratus
over the lowlands, becoming partly sunny in the afternoon. A weak
upper level shortwave trough crossing the area Sunday afternoon may
add a bit more to the afternoon cloud cover.
Low level moisture below 700 MB from the weak front approaching the
region should finally reach the coast by Sunday afternoon then
spread over much of the interior Sunday evening. The GFS suggests
that drying behind the front should develop late Sunday night.
However, it does seem to hang on to a lot of moisture over central
Puget Sound, immediately downstream of the Olympics. Kam
.LONG TERM...Previous discussion from the 230 PM AFD...Another weak
impulse moving through the flow on Monday will bring a slight chance
of showers to a few more areas, mainly coast and north. Then the
upper flow will become dry southwesterly, with heights slowly rising
Tuesday through Thursday. Models differ in the details, but the
weather should be dry with afternoon sun each day, and highs at
least in the 70s. The GFS MOS actually has 80s over the interior
Wednesday and Thursday, while the Euro MOS, reflecting lower
heights, maintains temperatures in the 70s. Burke
&&
.AVIATION...An upper ridge is over the region tonight with
surface high pressure just offshore and lower pressure inland.
Light flow aloft. Skies are clear except for coastal marine stratus
and conditions should not change much into Friday.
KSEA...Clear skies, a few high clouds, northerly breeze this evening
becoming light and variable later tonight.
&&
.MARINE...High pressure is just offshore with low pressure east of
the Cascades. This evening there is a small craft advisory in the
Strait and Race Rocks had 20-25kt winds this evening. A stronger
marine push is likely Friday evening. Beyond that, it will continue
to be a pretty typical early summer weather pattern with varying
degrees of westerlies each evening.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory for the Central and Eastern Strait this
evening and tonight.
&&
www.weather.gov/seattle
An illustrated version of this forecast discussion can be seen at
www.wrh.noaa.gov/sew/gafd/latest_webafd.htmlThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:46 AM PDT | Small Craft Advisory | SEW | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.